# SDR ASAA2014032207262

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 22,834 hours, 7,116 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 1761
- Condition: Failed
- Location: Nr 1 Generator
- Part time: 45,713 hours, 16,501 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, LEFT GEN DROPPED OFF LINE.  VOLTS INDICATE ZERO.  WOULD NOT RESET. ACFT GROUNDED.  CONFIRMED FAULT, NO VOLTS AND FREQS NR 1 ENGINE DRIVEN GENERATOR.  NO RESIDUAL VOLTAGE. R & R NR 1 ENGINE IDG REF AMM TASK 24-11-11-400-801.  OPS CHECKS NORMAL REF AMM 24-21-00.  ALSO ACCOMPLISHED AMM TASK 24-11-11-090-801C3, NO FAULTS NOTED.
